PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 1 | 15-29
Tytuł artykułu

Successive derivatives and finite expansions involving the H-function of one and more variables

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Certain results including the successive derivatives of the H-function of one and more variables are established. These remove the limitations of Ławrynowicz's (1969) formulas and as a result extend the results of Skibiński [13] and various other authors. As an application some finite expansion formulas are also established, which reduce to hypergeometric functions of one and more variables that are of common interest.
Twórcy
autor
  • Department of Mathematics and Statistics, M. L. Sukhadia University, Udaipur 313001, India
autor
  • S. M. B. Government College, Nathadwara, Rajasthan, India
Bibliografia
  • [1] P. Anandani, On the derivative of H-function, Rev. Roumaine Math. Pures Appl. 15 (1970), 189-191.
  • [2] J. L. Burchnall and T. W. Chaundy, On Appell's hypergeometric functions, Quart. J. Math. 11 (1940), 249-270.
  • [3] S. P. Goyal, The H-function of two variables, Kyungpook Math. J. 15 (1975), 117-131.
  • [4] K. C. Gupta and U. C. Jain, On the derivatives of H-function, Proc. Nat. Acad. Sci. India Sect. A 38 (1968), 189-192.
  • [5] R. N. Jain, General series involving H-function, Proc. Cambridge Philos. Soc. 65 (1969), 461-465.
  • [6] C. M. Joshi and N. L. Joshi, Reinvestigation of conditions of convergence of the H-function of two variables, submitted for publication.
  • [7] C. M. Joshi and M. L. Prajapat, On some results concerning generalized H-function of two variables, Indian J. Pure Appl. Math. 8 (1977), 103-116.
  • [8] J. Ławrynowicz, Remarks on the preceding paper of P. Anandani, Ann. Polon. Math. 21 (1969), 120-123.
  • [9] A. M. Mathai and R. K. Saxena, The H-function with Applications in Statistics and Other Disciplines, Wiley Eastern, New Delhi, 1978.
  • [10] M. L. Oliver and S. L. Kalla, On the derivative of Fox's H-function, Acta Mexican Ci. Tecn. 5 (1971), 3-5.
  • [11] R. K. Raina, On the repeated differentiation of H-function of two variables, Vijnana Parishad Anusandhan Patrika 21 (1978), 221-228.
  • [12] S. L. Rakesh, On the derivatives of the generalised Fox's H-function of two variables, Vijnana Parishad Anusandhan Patrika 18 (1975), 17-25.
  • [13] P. Skibiński, Some expansion theorems for the H-function, Ann. Polon. Math. 23 (1970), 125-138.
  • [14] L. F. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, 1966.
  • [15] H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Horwood, Chichester, 1985.
  • [16] H. M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables II, Comment. Math. Univ. St. Paul. 25 (1975), 169-197.
  • [17] H. M. Srivastava, K. C. Gupta and S. P. Goyal, The H-Functions of One and Two Variables with Applications, South Asian Publ., New Delhi-Madras, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.